Major, Iván and King, Ronald F. and Marian, Cosmin Gabriel (2016) Anticommons, the Coase theorem and the problem of bundling inefficiency. International Journal of the Commons, 10 (1). pp. 244-264. ISSN 1875-0281
|
Text
614_4990_3_PB_u.pdf Download (142kB) | Preview |
Official URL: http://dx.doi.org/10.18352/ijc.614
Item Type: | Article |
---|---|
Subjects: | H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 30 Jan 2017 15:39 |
Last Modified: | 30 Jan 2017 15:39 |
URI: | http://real.mtak.hu/id/eprint/46851 |
Actions (login required)
![]() |
Edit Item |